Alert archive / Nebraska / Tornado Warnings in 2011
Tornado Warning 25, NWS Omaha, NE
NWS Omaha, NE issued this tornado warning at Jun 26, 2011, 9:33 PM CDT for Gage County, Johnson County, Pawnee County, Nebraska. It was in force for 27 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2011, 9:33 PM CDT (02:33 UTC)
- Expired
- Jun 26, 2011, 10:00 PM CDT
- In force
- 27 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
Counties Gage County, NE, Johnson County, NE, Pawnee County, NE
The radar
The Omaha radar (KOAX), 123 km from the middle of the area, began a volume at 02:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 9:58 PM CDT | HAIL 1.5 | Steinauer, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 26, 8:02 PM CDT | Tornado Watch | SPC | 3 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 2.6 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2873 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 501 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 248 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 26.5
The text
As transmitted, in the capitals the NWS used until 2016.
662 WFUS53 KOAX 270233 TOROAX NEC067-097-133-270300- /O.NEW.KOAX.TO.W.0025.110627T0233Z-110627T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 933 PM CDT SUN JUN 26 2011 THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A * TORNADO WARNING FOR... EAST CENTRAL GAGE COUNTY IN SOUTHEAST NEBRASKA... SOUTHWESTERN JOHNSON COUNTY IN SOUTHEAST NEBRASKA... WESTERN PAWNEE COUNTY IN SOUTHEAST NEBRASKA... * UNTIL 1000 PM CDT * AT 929 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 8 MILES SOUTHEAST OF PICKRELL...OR 9 MILES NORTHEAST OF BEATRICE...AND MOVING SOUTHEAST AT 45 MPH. A FUNNEL CLOUD WAS REPORTED EAST OF BEATRICE AT 930 PM CDT. * LOCATIONS IMPACTED INCLUDE... FILLEY...ROCKFORD STATE RECREATION AREA...VIRGINIA...LEWISTON... LIBERTY...BURCHARD AND STEINAUER. THE WARNED AREA INCLUDES HIGHWAY 136 IN NEBRASKA BETWEEN MILE MARKERS 183 AND 195. PRECAUTIONARY/PREPAREDNESS ACTIONS... TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS. && LAT...LON 4021 9612 4001 9645 4028 9671 4038 9658 TIME...MOT...LOC 0233Z 303DEG 39KT 4030 9655 $$ KERN/BCM
3 follow-up statements
027 WWUS53 KOAX 270242 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 942 PM CDT SUN JUN 26 2011 NEC067-097-133-270300- /O.CON.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/ GAGE NE-JOHNSON NE-PAWNEE NE- 942 PM CDT SUN JUN 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PAWNEE... SOUTHWESTERN JOHNSON AND EAST CENTRAL GAGE COUNTIES UNTIL 1000 PM CDT... AT 939 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 13 MILES NORTHEAST OF BLUE SPRINGS...OR 14 MILES EAST OF BEATRICE...MOVING SOUTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... LEWISTON...LIBERTY...BURCHARD AND STEINAUER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4025 9662 4035 9653 4021 9612 4001 9645 TIME...MOT...LOC 0242Z 303DEG 39KT 4025 9644 $$ KERN/BCM
759 WWUS53 KOAX 270254 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 954 PM CDT SUN JUN 26 2011 NEC067-097-133-270300- /O.CON.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/ GAGE NE-JOHNSON NE-PAWNEE NE- 954 PM CDT SUN JUN 26 2011 ...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN PAWNEE... SOUTHWESTERN JOHNSON AND EAST CENTRAL GAGE COUNTIES UNTIL 1000 PM CDT... AT 953 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 10 MILES NORTHWEST OF PAWNEE CITY...OR 24 MILES EAST OF BEATRICE...MOVING SOUTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... STEINAUER. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW. && LAT...LON 4019 9652 4031 9642 4021 9612 4001 9645 TIME...MOT...LOC 0254Z 303DEG 39KT 4018 9630 $$ KERN/BCM
555 WWUS53 KOAX 270258 SVSOAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 958 PM CDT SUN JUN 26 2011 NEC067-097-133-270308- /O.EXP.KOAX.TO.W.0025.000000T0000Z-110627T0300Z/ GAGE NE-JOHNSON NE-PAWNEE NE- 958 PM CDT SUN JUN 26 2011 ...THE TORNADO WARNING FOR NORTHWESTERN PAWNEE...SOUTHWESTERN JOHNSON AND EAST CENTRAL GAGE COUNTIES WILL EXPIRE AT 1000 PM CDT... THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. A SEVERE THUNDERSTORM WARNING IS IN EFFECT FARTHER SOUTHEAST. LAT...LON 4019 9652 4031 9642 4021 9612 4001 9645 TIME...MOT...LOC 0258Z 303DEG 39KT 4015 9625 $$ KERN/BCM
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this tornado warning went out at Jun 26, 3:00 PM CDT, 6 hours 33 minutes earlier.
Area forecast discussion, Jun 26, 3:00 PM CDT, 6 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
300 PM CDT SUN JUN 26 2011
.SHORT TERM...TONIGHT.
COMPLEX SITUATION WITH LOW PRESSURE OVER KANSAS AND WARM FRONT TO
OUR SOUTH. ALSO THE COLD FRONT TO THE NORTHWEST WILL PUSH INTO THE
AREA OVERNIGHT. EXPECT SCATTERED STRONG TO SEVERE STORMS WITH
LOCALLY HEAVY RAIN AT LEAST THROUGH THE EVENING. THERE ARE ALSO
SOME SIGNALS THAT HEAVY RAIN MAY OCCUR ALONG AND JUST AHEAD OF THE
COLD FRONT LATER TONIGHT. ISSUED A FLASH FLOOD WATCH WHERE HEAVY
RAIN MAY OCCUR AND GROUND IS ALREADY WET FROM RECENT
RAINFALL...GENERALLY SOUTHEAST OF A LINE FROM COLUMBUS TO TEKAMAH
INCLUDING ALL OF SOUTHWEST IOWA. WINDS WILL SHIFT TO THE NORTH OR
NORTHWEST AS THE FRONT PUSHES THROUGH.
.LONG TERM...MONDAY THROUGH SUNDAY.
THE CONCERNS MONDAY THROUGH WEDNESDAY WILL BE THE LINGERING SHOWERS
AND THUNDERSTORMS IN THE MORNING...THEN POTENTIAL FOR ISOLATED
SHOWERS AND THUNDERSTORMS TUESDAY NIGHT INTO WEDNESDAY MORNING.
THE COLD FRONT THAT IS ADVANCING ACROSS THE PLAINS SHOULD BE INTO
SOUTHWEST IOWA BY 12Z MONDAY. SOME LINGERING SHOWERS/TSRA WILL BE
POSSIBLE IN THE MORNING ACROSS SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA...THEN SUBSIDENCE SHOULD MOVE IN FOR THE AFTERNOON. THE NAM
HOLDS ON TO THE HEAVIER PRECIPITATION LONGER...WHILE THE GFS/EC
ARE MORE PROGRESSIVE. HAVE TRENDED ON THE PROGRESSIVE SIDE WITH
DECREASING POPS MONDAY MORNING. WITH MOISTURE TRYING TO WORK BACK
INTO EASTERN NEBRASKA MONDAY AFTERNOON...COULD SEE SOME CU DEVELOP
WITH TRIGGER TEMPERATURES IN THE 70S. HIGHS MONDAY SHOULD TOP OUT
IN THE 70S AND 80S.
MONDAY NIGHT THROUGH TUESDAY EVENING...SURFACE HIGH PRESSURE WILL
BUILD IN AND THEN SLIDE TO THE EAST. THE LOW LEVEL JET RETURNS
TUESDAY NIGHT AND WEDNESDAY MORNING WITH THE CHANCE FOR
THUNDERSTORMS WITH A WEAK SHORTWAVE TROUGH RIDING THE EDGE OF THE
CAP. THESE STORMS SHOULD MOVE OUT OF THE AREA BY AFTERNOON.
WEDNESDAY EVENING...THERE IS A MID TROPOSPHERIC RIDGE OVER THE
MIDDLE PART OF THE COUNTRY...WITH A TROUGH THAT IS MOVING ACROS
NEVADA...AND EXTENDS NORTHWARD INTO WASHINGTON STATE AND IDAHO.
THROUGH THURSDAY...LIFT TROUGH WILL LIFT NORTHEAST INTO THE NORTHERN
PLAINS AND WILL DRAG A COLD FRONT INTO WESTERN NEBRASKA AND
DAKOTAS. THE GFS IS A LITTLE FASTER THAN THE ECMWF...HOWEVER SINCE
THE BETTER PUSH IS TO THE NORTH OF THE AREA...THE PROGRESS OF THE
SURFACE FRONT SLOWS DOWN AND THEY BOTH HAVE THE FRONT SLOWLY MOVING
ACROSS THE FORECAST AREA FRIDAY. THE FRONT SAGS INTO SOUTHERN
NEBRASKA AND SOUTHERN IOWA SATURDAY...THEN LIFTS NORTH A LITTLE
SATURDAY NIGHT AND SUNDAY MORNING WITH THE APPROACH AND PASSAGE OF A
SHORTWAVE IN THE NORTHWEST FLOW ALOFT...THEN...THE FRONT SAGS SOUTH
AGAIN LATER SUNDAY. THIS PERIOD FROM WEDNESDAY NIGHT INTO SUNDAY
STARTS OUT DRY WITH ABOVE NORMAL TEMPERATURES. AS THE
FRONT MOVES INTO THE AREA AND MEANDERS ACROSS PARTS OF NEBRASKA
AND IOWA...THERE WILL BE A CHANCE OF THUNDERSTORMS. MOISTURE IS
MOVING OUT WEDNESDAY NIGHT...BUT RETURNS AND POOLS ALONG THE FRONT
FRIDAY AND BEYOND. HIGHS IN THE 90S THURSDAY SHOULD LOWER TO THE
80S AND 90S FRIDAY AND SATURDAY AND WILL BE DEPENDENT ON CLOUD
COVER AS THE PUSH OF COOLER AIR IS MORE INTO THE UPPER MISSISSIPPI
VALLEY.
&&
.AVIATION...
TAF SITES KOFK/KOMA/KLNK
18Z TAFS
IFR AND MVFR CONDITIONS WILL GENERALLY PREVAIL UNTIL NORTH AND
NORTHWEST WINDS BRING SOME DRIER AIR LOW LEVEL AIR INTO THE AREA.
EXPECT CONDITIONS TO TREND TOWARD VFR BETWEEN 12Z AND 16Z MONDAY.
TRIED TO TIME THE HIGHEST TSTM CHANCES LATE AFTERNOON AND EVENING...
BUT WILL AMMEND AS NEEDED.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ015-033-034-
043>045-050>053-065>068-078-088>093.
IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ043-055-056-069-
079-080-090-091.
&&
MILLER/ZAPOTOCNY/MILLERHazardous weather outlook, Jun 26, 4:56 PM CDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 456 PM CDT SUN JUN 26 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-271200- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 456 PM CDT SUN JUN 26 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MOST OF EASTERN NEBRASKA AND SOUTHWEST IOWA. .DAY ONE...TONIGHT AND MONDAY SEVERE STORMS ARE POSSIBLE ACROSS THE AREA TONIGHT. STORMS DEVELOPING NORTH OF A WARM FRONT IN EAST CENTRAL NEBRASKA AND SOUTHWEST IOWA COULD PRODUCE VERY LARGE HAIL AND DAMAGING WINDS THIS EVENING. THERE IS A SMALL CHANCE A TORNADO COULD ALSO FORM IN THIS AREA IF STORMS WOULD BE MORE SURFACE BASED. HOWEVER...A SOMEWHAT HIGHER CHANCE OF TORNADOES EXISTS CLOSER TO THE WARM FRONT FROM CRETE AND FAIRBURY EAST THROUGH FALLS CITY...ALTHOUGH STORMS IN THIS REGION ARE CONDITIONAL IN BREAKING A CAP THAT PREVAILED ACROSS THAT REGION AS OF LATE AFTERNOON. ADDITIONAL STORMS DEVELOPING IN THE SAND HILLS OF NEBRASKA WILL PUSH SOUTHEAST ACROSS THE AREA THIS EVENING. DAMAGING WINDS AND VERY LARGE HAIL WOULD BE THE PRIMARY THREATS FROM THESE STORMS...ALTHOUGH AN ISOLATED TORNADO CAN NOT BE RULED OUT THIS EVENING FROM THIS ACTIVITY AS WELL. IN ADDITION TO THE SEVERE WEATHER THREAT...LOCALLY HEAVY RAIN IS POSSIBLE FROM ANY THUNDERSTORM TONIGHT. TRAINING OF THE STORMS ACROSS EAST CENTRAL AND SOUTHEAST NEBRASKA INTO SOUTHWEST IOWA COULD PRODUCE A LITTLE WIDER AREA OF HEAVY RAIN AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE AREA TONIGHT SOUTHEAST OF A COLUMBUS TO WAYNE LINE. WIDESPREAD FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED THUNDERSTORMS COULD LINGER EARLY MONDAY MORNING...BUT SEVERE STORMS ARE NOT EXPECTED. ANOTHER SLIGHT CHANCE OF THUNDERSTORMS IS FORECAST FOR TUESDAY NIGHT AND EARLY WEDNESDAY. ANOTHER COLD FRONT IS EXPECTED TO CROSS THE PLAINS THURSDAY NIGHT AND FRIDAY WHICH COULD BRING A FEW MORE STORMS. HOT TEMPERATURES ARE EXPECTED TO RETURN TO THE AREA BY MID WEEK WITH TEMPERATURES REACHING 95 TO 100 BY THURSDAY ACROSS MUCH OF THE AREA. MODERATE TO MAJOR FLOODING WILL CONTINUE ALONG THE MISSOURI RIVER THROUGH THE REMAINDER OF THE SUMMER. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING. SEVERE WEATHER WATCHES ARE EXPECTED THIS EVENING. CHERMOK
In the hours before
Local storm report, Jun 26, 8:48 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
848 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0844 PM HAIL CRETE 40.63N 96.96W
06/26/2011 E1.25 INCH SALINE NE TRAINED SPOTTER
&&
CZAPOTOCLocal storm report, Jun 26, 8:56 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
856 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0824 PM TSTM WND GST OMAHA 41.26N 96.01W
06/26/2011 M56 MPH DOUGLAS NE ASOS
&&
CZAPOTOCLocal storm report, Jun 26, 9:13 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
913 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0854 PM TSTM WND GST OAKLAND 41.31N 95.40W
06/26/2011 E60 MPH POTTAWATTAMIE IA TRAINED SPOTTER
&&
JBSpecial weather statement, Jun 26, 9:13 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 913 PM CDT SUN JUN 26 2011 IAZ043-055-056-NEZ015-034-045-270315- BURT NE-HARRISON IA-MONONA IA-SHELBY IA-THURSTON NE-WASHINGTON NE- 913 PM CDT SUN JUN 26 2011 ...SPECIAL WEATHER STATEMENT FOR NORTHEASTERN WASHINGTON...EASTERN THURSTON...EASTERN BURT...HARRISON...MONONA AND SHELBY COUNTIES UNTIL 1015 PM CDT... AT 910 PM CDT...BEHIND THE MAIN LINE OF THUNDERSTORMS WIND GUSTS OF 35 TO 55 MPH CAN BE EXPECTED FOR THE NEXT HOUR. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BLAIR... TEKAMAH... MACY... DECATUR... MODALE... MONDAMIN... MISSOURI VALLEY... WHITING... ONAWA... PISGAH... LOGAN... MOORHEAD... UTE... DEFIANCE... EARLING... IRWIN... PERSIA... HARLAN... SHELBY... ELK HORN... ZAPOTOCNY
Local storm report, Jun 26, 9:25 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
925 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0925 PM HAIL 3 E CORTLAND 40.51N 96.65W
06/26/2011 E0.88 INCH GAGE NE TRAINED SPOTTER
&&
JBLocal storm report, Jun 26, 9:32 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
932 PM CDT SUN JUN 26 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0920 PM TSTM WND GST 3 ESE MALVERN 40.99N 95.53W
06/26/2011 E60.00 MPH MILLS IA TRAINED SPOTTER
&&
JBThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 7:08 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Colfax, Cuming, Dodge, Thurston, Washington and 1 more | 52 min |
| Jun 26, 7:10 PM CDT | Areal Flood Advisory | OAX | Cedar, Knox, Madison, Pierce, Wayne | 97 min |
| Jun 26, 7:12 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Colfax, Dodge, Platte, Saunders | 48 min |
| Jun 26, 7:31 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Seward | 44 min |
| Jun 26, 7:33 PM CDT | Severe Thunderstorm Warning | OAX | Burt, Dodge, Washington | 42 min |
| Jun 26, 7:44 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Dodge, Lancaster, Saunders | 36 min |
| Jun 26, 7:55 PM CDT | Tornado Warning | OAX | Butler, Seward | 23 min |
| Jun 26, 8:06 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Dodge, Douglas, Lancaster, Sarpy, Saunders and 1 more | 39 min |
| Jun 26, 8:07 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 38 min |
| Jun 26, 8:15 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Lancaster, Saline, Seward | 34 min |
| Jun 26, 8:22 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Sarpy | 38 min |
| Jun 26, 8:33 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Douglas, Lancaster, Otoe, Sarpy | 42 min |
| Jun 26, 8:41 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Jefferson, Johnson, Lancaster, Otoe, Saline | 64 min |
| Jun 26, 8:45 PM CDT | Areal Flood Advisory | OAX | Burt, Dodge, Douglas, Washington | 3 hr |
| Jun 26, 9:08 PM CDT | Areal Flood Advisory | OAX | Cass, Dodge, Douglas, Lancaster, Otoe, Sarpy and 3 more | 2 hr |
| Jun 26, 9:30 PM CDT | Severe Thunderstorm Warning | OAX | Gage, Johnson, Pawnee | 45 min |
| Jun 26, 9:31 PM CDT | Severe Thunderstorm Warning | OAX | Otoe | 44 min |
| Jun 26, 9:47 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe, Richardson | 43 min |
| Jun 26, 9:47 PM CDT | Tornado Warning | OAX | Johnson, Nemaha, Pawnee | 28 min |
| Jun 26, 10:01 PM CDT | Areal Flood Advisory | OAX | Gage, Johnson, Lancaster, Nemaha, Otoe, Pawnee and 1 more | 86 min |
| Jun 26, 10:08 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Pawnee, Richardson | 67 min |
| Jun 26, 10:22 PM CDT | Severe Thunderstorm Warning | OAX | Nemaha, Richardson | 38 min |
| Jun 26, 10:55 PM CDT | Severe Thunderstorm Warning | OAX | Richardson | 35 min |
| Jun 27, 1:42 AM CDT | Severe Thunderstorm Warning | OAX | Cass, Lancaster, Saline, Seward | 48 min |
| Jun 27, 2:07 AM CDT | Areal Flood Advisory | OAX | Cass, Lancaster, Saline, Seward | 105 min |
| Jun 27, 2:15 AM CDT | Severe Thunderstorm Warning | OAX | Cass | 45 min |
| Jun 27, 4:01 AM CDT | Areal Flood Advisory | OAX | Richardson | 3 hr |
| Jun 27, 7:17 AM CDT | River Flood Warning | OAX | Saline | 12 hr |
Nearby
Tornado Warnings in Nebraska, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.